# SDR USAA970141

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 729.6
- Part time: 39,452 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING 'UNSCHEDULED MAINT.' CHECK VISUAL INSPECTION, FOUND 1 CRACK 2 INCHES LONG, 1 CRACK 12 INCHES LONG ON SKIN BS 729.6, S-39 VHF ANTENNA NR 2.  REPAIRED FILLER AND EXTERNAL DOUBLERS PER EA, REPAIRED PER EA NR 59641 AND SB  757-53A0052.  (X)
